Minnesota, 2007

Tornado and Damaging Winds in Minnesota, June 17 to 18, 2007

June 17 to 18, 2007 · NWS FGF · 36 events in 14 counties and zones

Late in the evening of the 17th, an area of surface low pressure was located just northeast of Jamestown, North Dakota, with a cold front extending south from the low. A warm front arched to the northeast, from near Jamestown to Grand Forks to Bemidji (MN).

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

Late in the evening of the 17th, an area of surface low pressure was located just northeast of Jamestown, North Dakota, with a cold front extending south from the low. A warm front arched to the northeast, from near Jamestown to Grand Forks to Bemidji (MN). From the surface through the low layers of the atmosphere, wind speeds were quite strong. In the late afternoon of the 17th, one lone thunderstorm cell developed over Polk County (MN). By early evening, another lone thunderstorm developed over Ramsey County (ND). Finally, just before midnight, a line of thunderstorms took shape over eastern North Dakota. This line of storms moved into northwest Minnesota around midnight.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 17, 1:45 PM CST, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 17, 1:45 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
245 PM CDT SUN JUN 17 2007

.SHORT TERM...CHALLENGES TO REMAIN WITH HEAVY RAIN AND SEVERE
THUNDERSTORM POTENTIAL. SEE PMDHMD FOR MODEL PREFERENCE
EXPLANATION...WILL LEAN TOWARD 12Z NAM.

WARM FRONT EXTENDS FROM SFC LOW ACROSS SOUTH CENTRAL ND THROUGH
A LINE FROM DVL-GFK-VWU. THERE ARE A LOT OF CLOUDS N OF THIS FRONT
WHICH IS CURRENTLY KEEPING TEMPS VERY COOL (NEAR 60F).
HOWEVER...SOUTH OF THE FRONT TEMPS ARE CLIMBING IN THE 80S WITH
DEWPOINTS NEARING 70F. THIS LEADS TO MLCAPES OF 2500-3500 J/KG
WHICH COULD BE 500 J/KG HIGHER BY PEAK HEATING. RIGHT NOW WARM
MID-LEVEL TEMPS ARE CAPPING ANY THUNDERSTORM ACTIVITY IN THE
UNSTABLE AIRMASS. HOWEVER...THERE ARE ISOLD WEAK STORMS NORTH OF
THE WARM FRONT AHEAD OF THE WARMER MID-LEVEL TEMPS. WATER VAPOR
IMAGERY SHOWS MULTIPLE WEAK IMPULSES AHEAD OF THE MAIN LOW NOW
ACROSS CENTRAL MONTANA. SEE SWODY1 FOR DETAILS ON SEVERE
POTENTIAL. IT SHOULD BE A BUSY NIGHT WITH THE MAIN THREAT BEING AN
EXPECTED SQUALL LINE TO PROPAGATE THROUGH THE FA OVERNIGHT AS COLD
FRONT MOVES THROUGH BREAKING THE CAP. AHEAD OF THIS SQUALL
LINE...SUPERCELLS WILL BE POSSIBLE IF ANY WEAK IMPULSE CAN BREAK
THE CAP. STORMS SHOULD GRADUALLY WEAKEN BY MONDAY MORNING AND MOVE
OUT OF THE FA.

THE BEST HEAVY RAIN POTENTIAL APPEARS TO BE ACROSS THE SOUTHERN FA
WITH HPC SHOWING A SLIGHT RISK OF EXCESSIVE RAINFALL. THIS AREA
CURRENTLY HAS GREATEST INSTABILITY AND EVEN THOUGH SYSTEM WILL BE
PROGRESSIVE PWATS ABOVE 1.75 INCHES SUGGEST 1-2 INCHES RAIN IN A
SHORT DURATION LIKELY. WILL ISSUE FLASH FLOOD WATCH FOR SOUTHERN
RED RIVER VALLEY WHERE AREAL FLOODING IS ONGOING AND BEST
POTENTIAL FOR HEAVY RAINFALL IS (JUST NOT SURE HOW FAR NORTH WARM
FRONT WILL GET. WILL MONITOR OTHER AREAS WHERE CONFIDENCE IS LESS
FOR HEAVY RAINFALL. IF AN MCS IN TRACKING TOWARD THESE AREAS MAY
EXPAND WATCH THEN.

WILL CANCEL REMAINDER OF WIND ADVISORY A BIT EARLY (NEAR 4PM)
AS WINDS SHOULD SLACKEN REMAINDER OF AFTERNOON AS TROUGH/COLD FRONT
APPROACH.

COULD BE SOME ISOLATED SHOWERS/THUNDER MONDAY AFTERNOON AS COLD
CORE ALOFT MOVES THROUGH. ALSO A CHANCE FOR THUNDERSTORMS TUE
NIGHT WITH WEAK WAVE MOVING THROUGH. RAINFALL FROM THESE SYSTEMS
NOT EXPECTED TO BE SIGNIFICANT.

.LONG TERM (THU-SUN)...LONG RANGE MODELS IN REASONABLE AGREEMENT
THROUGH BRUNT OF EXTENDED PERIOD. SLIGHT TIMING DIFFERENCES WITH
ARRIVAL OF SURFACE LOW PRESSURE HEADING INTO WEEKEND. MID LEVEL
RIDGING HOLDS FOR REMAINDER OF WORK WEEK BEFORE A TRANSITION BACK
TO SW FLOW ALOFT WITH LOW PRESSURE WORKING BACK INTO FA DURING
WEEKEND. FOR NOW WILL INTRODUCE LOW POPS FOR WEEKEND PERIOD WITH
ABOVE. TEMPERATURES LOOK SEASONAL THROUGH PERIOD.

&&

.AVIATION...MVFR/LCL IFR CIGS CONFINED TO AREAS NORTH OF WARM
FRONT...DVL-GFK-BJI LINE LIFTING SLOWLY NORTH THROUGH AFTERNOON.
SEVERE STORMS PRODUCING LARGE HAIL AND DAMAGING WINDS EXPECTED LATER
THIS EVENING INTO OVERNIGHT AS SQUALL LINE ASSOCIATED WITH COLD
FRONT MOVES ACROSS FORECAST AREA. FAVORED SEVERE POTENTIAL WILL BE
SOUTH OF A DVL-GFK-BJI LINE.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE
     TONIGHT FOR NDZ038-039-049-052-053.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE
     TONIGHT FOR MNZ003-029.

&&

TG/VOELKER
Hazardous weather outlook, Jun 17, 4:24 AM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
524 AM CDT SUN JUN 17 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
524 AM CDT SUN JUN 17 2007

...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL
MINNESOTA. STRONG TO SEVERE THUNDERSTORMS WILL OCCUR THIS MORNING
ALONG AND NORTH OF INTERSTATE 94 THROUGH 10 AM. THEREAFTER...THE
FOCUS FOR STORMS WILL DEVELOP ONCE AGAIN LATE THIS AFTERNOON AND
THIS EVENING...MAINLY AFTER 6 PM. THE MAIN THREAT WILL BE LARGE
HAIL...DAMAGING WIND AND ISOLATED TORNADOES. IN ADDITION...HEAVY
RAINFALL IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING.

RIVERINE FLOODING WILL CONTINUE IN THE RED RIVER VALLEY FROM OSLO
AND POINTS SOUTH...AND ON TRIBUTARIES OF THE RED RIVER IN
MINNESOTA FROM RECENT HEAVY RAIN. ADDITIONAL RAINFALL THROUGH THIS
WEEKEND WILL LIKELY INCREASE INFLOWS INTO THE RIVER SYSTEM...AND
ADD TO THE FLOODING CONCERNS. STAY TUNED TO LATER STATEMENTS...AND
REFER TO THE LATEST HYDROLOGIC PRODUCTS ISSUED BY THE NATIONAL
WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

DK

In the hours before

Local storm report, Jun 17, 9:16 AM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1016 AM CDT SUN JUN 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             5 E FINGAL              46.76N 97.69W
06/17/2007  E0.75 INCH       CASS               ND   PUBLIC

            HAIL PERSISTED THROUGH 420 AM.

&&

WBARRETT

The radar

The Fargo/Grand Forks radar (KMVX), 53 km away, was scanning. The volume nearest the first event began at 21:06 UTC.

Open the radar archive at this moment

Event by event

34 thunderstorm wind, 1 funnel cloud, 1 tornado. Local standard time, as filed.

Funnel Cloud, Polk

When
June 17, 3:05 PM CST
Where
Polk County, 2.32 mi SE of Freeman
Reported by
Law Enforcement
Coordinates
47.800, -96.740

Tornado, Polk

When
June 17, 3:11 PM CST to 3:13 PM CST
Where
Polk County, 2.13 mi NNE of Girard
Rating
EF0
Path length
0.5 mi
Path width
25 yd
Reported by
Emergency Manager
Coordinates
47.760, -96.670

The tornado touched down in an open field to the south of county road 9, about 2 miles west of the sugar beet plant. A rope funnel persisted for about 3 minutes, with intermittent tornado touchdowns over about a 2 minute period.

Thunderstorm Wind, Wilkin

When
June 17, 10:40 PM CST
Where
Wilkin County, 2.03 mi ESE of Brushvale
Measured
53 kt (61 mph) measured gust
Reported by
Mesonet
Coordinates
46.359, -96.611

The wind gust was measured by an NDAWN mesonet wind sensor.

Thunderstorm Wind, Clay

When
June 17, 10:42 PM CST
Where
Clay County, 0.5 mi N of Moorhead Arpt
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
46.857, -96.680

The wind gust was measured by a MNDOT RWIS wind sensor along Interstate 94 east of Moorhead.

Thunderstorm Wind, Clay

When
June 17, 10:54 PM CST
Where
Clay County, 1.46 mi SSW of Moorhead
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
46.860, -96.760

Trees were blown down, causing power outages. A large steel sign was bent in half, onto the roof of a business.

Thunderstorm Wind, Clay

When
June 17, 10:55 PM CST
Where
Clay County, 2.47 mi ESE of Barnesville
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
46.640, -96.380

Trees were blown down in a shelterbelt near the Clay and Wilkin County line.

Thunderstorm Wind, Wilkin

When
June 17, 10:55 PM CST
Where
Wilkin County, 4.18 mi N of Lawndale
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
46.630, -96.360

Trees were blown down in a shelterbelt near the Clay and Wilkin County line.

Thunderstorm Wind, Wilkin

When
June 17, 10:55 PM CST
Where
Wilkin County, 1 mi S of Breckenridge to 2 mi S of Breckenridge
Measured
70 kt (81 mph) estimated gust
Reported by
Newspaper
Coordinates
46.255, -96.580

Seven empty railroad grain cars were tipped off a railroad track. 62 other empty railroad cars were pushed one mile south of their parked location.

Thunderstorm Wind, Norman

When
June 17, 11:05 PM CST
Where
Norman County, 0.47 mi E of Ada
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
47.300, -96.510

Numerous trees were blown down in Ada. Some trees blocked roads or streets.

Thunderstorm Wind, Otter Tail

When
June 17, 11:05 PM CST
Where
Otter Tail County, 5.03 mi NW of Pelican Rpds Muni Ar
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
46.690, -96.160

Many 8 inch diameter tree limbs were blown down.

Thunderstorm Wind, Becker

When
June 17, 11:09 PM CST
Where
Becker County, 2.92 mi ESE of Lake Park
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
46.870, -96.040

The wind gust was measured by a MNDOT RWIS wind sensor on U.S. Highway 10.

Thunderstorm Wind, Norman

When
June 17, 11:18 PM CST
Where
Norman County, 2.08 mi N of Ranum
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.500, -96.130

A 10 inch diameter tree was snapped off and other large tree branches were blown down by the strong wind.

Thunderstorm Wind, Becker

When
June 17, 11:18 PM CST
Where
Becker County, 8 mi SW of Detroit Lakes
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
46.738, -95.949

At Lake Maud, strong winds damaged a cabin roof and uprooted many trees. Some trees fell on lake cabins.

Thunderstorm Wind, Polk

When
June 17, 11:19 PM CST
Where
Polk County, 2.92 mi NNE of Rindal
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.540, -96.110

Many large trees and tree branches were blown down in shelterbelts.

Thunderstorm Wind, Becker

When
June 17, 11:20 PM CST
Where
Becker County, 1.38 mi N of Shoreham
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.770, -95.900

Many large trees were blown down near Lake Sallie.

Thunderstorm Wind, Mahnomen

When
June 17, 11:20 PM CST
Where
Mahnomen County, 3.93 mi SSE of Mahnomen
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
47.267, -95.948

The wind gust was measured by a MNDOT RWIS wind sensor on U.S. Highway 59.

Thunderstorm Wind, Becker

When
June 17, 11:22 PM CST
Where
Becker County, Detroit Lakes
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
46.820, -95.830

Strong winds twisted the fishing pier and knocked over trees.

Thunderstorm Wind, Polk

When
June 17, 11:25 PM CST
Where
Polk County, 2.27 mi SSE of Mentor
Measured
60 kt (69 mph) estimated gust
Reported by
Newspaper
Coordinates
47.670, -96.130

Many large trees and tree branches were blown down by the strong wind. Boats, boat lifts, roofs, and docks were damaged. One cabin on Maple Lake had its windows broken and a wall bowed in.

Thunderstorm Wind, Polk

When
June 17, 11:28 PM CST
Where
Polk County, 5.55 mi N of Erskine
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
47.750, -96.020

The 73 mph wind gust was measured by a MNDOT RWIS site on U.S. Highway 59, along the Red Lake and Polk County line.

Thunderstorm Wind, Red Lake

When
June 17, 11:29 PM CST
Where
Red Lake County, 3.46 mi S of Brooks
Measured
63 kt (72 mph) measured gust
Reported by
Mesonet
Coordinates
47.770, -96.000

The 73 mph wind gust was measured by a MNDOT RWIS site on U.S. Highway 59, along the Red Lake and Polk County line.

Thunderstorm Wind, Polk

When
June 17, 11:36 PM CST
Where
Polk County, Fasston
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
47.580, -95.750

Thunderstorm Wind, Polk

When
June 17, 11:36 PM CST
Where
Polk County, 3 mi N of Fosston
Measured
60 kt (69 mph) estimated gust
Reported by
Newspaper
Coordinates
47.613, -95.730

Strong winds blew 4 trees onto a house.

Thunderstorm Wind, Red Lake

When
June 17, 11:40 PM CST
Where
Red Lake County, 0.69 mi N of Red Lake Falls
Measured
55 kt (63 mph) estimated gust
Reported by
COOP Observer
Coordinates
47.890, -96.270

Many large trees were snapped off or uprooted.

Thunderstorm Wind, Red Lake

When
June 17, 11:40 PM CST
Where
Red Lake County, 0.46 mi E of Plummer
Measured
70 kt (81 mph) estimated gust
Reported by
Newspaper
Coordinates
47.920, -96.040

Metal roofing was pulled off a bank building, which caused water damage inside. Trees were blown down in town too.

Thunderstorm Wind, Polk

When
June 17, 11:45 PM CST
Where
Polk County, 2.5 mi NE of Rindal
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.530, -96.100

A large tree was blown down and a trampoline was blown 60 feet. A metal city dumpster was tipped over.

Thunderstorm Wind, Pennington

When
June 17, 11:50 PM CST
Where
Pennington County, 2 mi SE of Hazel
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
48.000, -96.089

Twenty trees were blown over.

Thunderstorm Wind, Clearwater

When
June 17, 11:55 PM CST
Where
Clearwater County, Bagley
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
47.520, -95.400

Roof and tree damage was reported.

Thunderstorm Wind, Pennington

When
June 18, 12:00 AM CST
Where
Pennington County, 0.69 mi S of Goodridge
Measured
74 kt (85 mph) estimated gust
Reported by
Trained Spotter
Coordinates
48.140, -95.800

Many large trees were snapped off or uprooted. A metal storage shed full of furnature was blown across a yard. Truck loading equipment was blown down at the fertilizer plant.

Thunderstorm Wind, Pennington

When
June 18, 12:00 AM CST
Where
Pennington County, 5 mi NE of Erie
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
48.131, -95.594

Twenty trees were blown down. One tree fell across a road.

Thunderstorm Wind, Clearwater

When
June 18, 12:15 AM CST
Where
Clearwater County, 0.47 mi E of Lake Itasca
Measured
55 kt (63 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
47.250, -95.210

At Lake Itasca State Park, many trees were blown down along the east and north entry roads and along the wilderness trail.

Thunderstorm Wind, Hubbard

When
June 18, 12:15 AM CST
Where
Hubbard County, 7.52 mi W of Lake George
Measured
55 kt (63 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
47.200, -95.160

Numerous trees were blown down near the east entry to Lake Itasca State Park.

Thunderstorm Wind, Marshall

When
June 18, 12:15 AM CST
Where
Marshall County, 3.45 mi SW of Thief Lake Refuge
Measured
55 kt (63 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
48.440, -95.940

Sixty to seventy trees were snapped or uprooted at the Thief Lake Wildlife Area. Some trees blocked roads. A small shed was also blown 100 feet away. A powerline was cut to the main building.

Thunderstorm Wind, Beltrami

When
June 18, 12:20 AM CST
Where
Beltrami County, 0.93 mi E of Bemidji
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.480, -94.880

Many large trees were blown down.

Thunderstorm Wind, Beltrami

When
June 18, 12:30 AM CST
Where
Beltrami County, Blackduck
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
47.730, -94.550

Many trees were blown down. Scattered electrical outages were also reported.

Thunderstorm Wind, Beltrami

When
June 18, 12:40 AM CST
Where
Beltrami County, 1.96 mi NE of Waskish
Measured
55 kt (63 mph) estimated gust
Reported by
COOP Observer
Coordinates
48.190, -94.470

A roof was partially torn off an outbuilding.

Thunderstorm Wind, Roseau

When
June 18, 1:00 AM CST
Where
Roseau County, 3.58 mi SW of (D45)carlson Fld War
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
48.890, -95.400

Several trees were blown down in a mobile home park.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2007Every state in 2007This day in weather historyThe tornado archive for Minnesota, 2007Warnings in Minnesota, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42734, 42739, 42771, 42772, 42741, 42744, 42746, 42747, 42749, 42751, 42773, 42752, 43034, 42754, 42756, 42774, 43039, 42758, 42943, 42945, 42946, 43044, 42759, 42949, 42761, 43048, 42762, 42950, 43050, 42763, 42765, 42766, 42767, 43053, 42768, 42769.